MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCRWDRVR F/4.5MM TI MULTILOC SCREWS/SLF-RETAIN/330MM; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCRWDRVR F/4.5MM TI MULTILOC SCREWS/SLF-RETAIN/330MM; SCREWDRIVER
Model Number 03.019.025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the screwdriver for 4.5 mm titanium multiloc screw, self-retaining, 330mm was found broken upon instrument inspection.There was no patient involvement.This report involves (1) scrwdrvr f/4.5mm ti multiloc screws/slf-retain/330mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6 - codes updated to imdrf codes.Device history lot - a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCRWDRVR F/4.5MM TI MULTILOC SCREWS/SLF-RETAIN/330MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12804783
Report Number2939274-2021-06665
Device Sequence Number5484648
Product Code HXX
UDI-Device Identifier10886982069641
UDI-Public(01)10886982069641
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.019.025
Device Catalogue Number03.019.025
Device Lot NumberL390587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown